Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 154, NWS Norman, OK

June 7, 20254 counties in Oklahoma

NWS Norman, OK issued this tornado warning at Jun 7, 2025, 1:53 AM CDT for 4 counties in Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2025, 1:53 AM CDT (06:53 UTC)
Expired
Jun 7, 2025, 2:12 AM CDT
In force
19 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 59 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:08 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2518 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 12:57 AM CDT, 56 minutes earlier. Its key messages:

  • Updated at 1251 AM CDT Sat Jun 7 2025
  • Episodic rounds of showers and thunderstorms will continue this weekend. Severe weather is expected.
  • Heavy rainfall and localized flooding will be possible this morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 7, 12:57 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1257 AM CDT Sat Jun 7 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1251 AM CDT Sat Jun 7 2025

- Episodic rounds of showers and thunderstorms will continue this
  weekend. Severe weather is expected.

- Heavy rainfall and localized flooding will be possible this
  morning. A Flood Watch is in effect until 12 PM Saturday.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1251 AM CDT Sat Jun 7 2025

A gradual weakening of a east-west oriented line of storms near and
south of I-40 is expected to occur this morning. By mid/late morning
most of the area is expected to be rain-free as most of the storms
dissipate or shift east of the area. Additional convection may occur
this afternoon along a weak surface front or affective outflow
boundary from the morning storms across southern Oklahoma southward
into north Texas. Instability and deep-layer shear will again be
sufficient for severe storms, along with some heavy rainfall. Flood
Watch continues through midday today. This activity will be slow to
shift south overnight and may linger into Sunday morning. Much of
the remainder of the area looks to remain dry Saturday afternoon and
evening.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 1251 AM CDT Sat Jun 7 2025

Daytime hours on Sunday should remain dry and very warm as front
lifts north through the area toward the Kansas border. This along
with a southward approaching cold front and associated upslope flow
will result in another complex of storms developing across the
higher terrain of southwest Kansas into the Oklahoma and Texas
panhandles Sunday afternoon. This complex will then propagate
southeast across the area Sunday afternoon and evening with hail,
damaging winds and very heavy rainfall.

Again expect a lull in the precip Monday in the wake of overnight
complex. Some afternoon and evening storms are possible late Monday
into Monday night across the Red River valley.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 1251 AM CDT Sat Jun 7 2025

As we go into Tuesday a bit of a split flow over the western part of
the conus with southern stream system moving through the southern
Rockies out into Texas bringing additional rain chances to mainly
southern OK and north TX. This system will then become closed off and
slowly lift north and northeast Wednesday into Thursday with more
widespread rain chances.

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sat Jun 7 2025

Scattered to numerous severe thunderstorms will continue overnight,
including severe hazards. A more defined storm complex is
approaching northwest Oklahoma and will surge southeastward through
northern and central Oklahoma toward morning. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  86  67  90  65 /  70  10  20  60
Hobart OK         89  68  92  64 /  30  10  40  80
Wichita Falls TX  93  73  94  66 /  10  10  30  80
Gage OK           85  62  86  59 /  20   0  40  50
Ponca City OK     85  64  89  62 /  40   0  10  40
Durant OK         92  71  91  68 /  30  50  20  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ004>032-039>043-
     046>048.

     High Wind Warning until 3 AM CDT early this morning for
     OKZ037>039-044-045.

TX...High Wind Warning until 3 AM CDT early this morning for
     TXZ084>090.

&&

NEAR TERM...30
SHORT TERM...30
LONG TERM....30
AVIATION...14

In the hours before

Special weather statement, Jun 7, 1:17 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Norman OK
117 AM CDT Sat Jun 7 2025

OKZ009-014-070645-
Roger Mills OK-Ellis OK-
117 AM CDT Sat Jun 7 2025

...A strong thunderstorm will impact portions of southwestern Ellis
and northwestern Roger Mills Counties through 145 AM CDT...

At 117 AM CDT, Doppler radar was tracking a strong thunderstorm over
Higgins Texas, moving east-northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 10000 3613 9960 3588 9971 3599 10000
TIME...MOT...LOC 0617Z 289DEG 26KT 3612 10003

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Local storm report, Jun 7, 1:20 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
120 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Tstm Wnd Gst     2 S Alva                36.77N 98.67W
06/07/2025  M64 MPH          Woods              OK   AWOS

&&

MAD
Local storm report, Jun 7, 1:22 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
122 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     Tstm Wnd Gst     13 NNE Camp Houston     36.99N 99.01W
06/07/2025  M69 MPH          Woods              OK   Mesonet

            Mesonet station MAYR May Ranch.

&&

MAD
Local storm report, Jun 7, 1:37 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
137 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Gst     4 NNW Stillwater        36.17N 97.08W
06/07/2025  M63 MPH          Payne              OK   ASOS

            ASOS station KSWO Stillwater.

&&

MAD
Local storm report, Jun 7, 1:39 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
139 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Gst     1 SW Cherokee           36.75N 98.36W
06/07/2025  M61 MPH          Alfalfa            OK   Mesonet

            Mesonet station CHER Cherokee.

&&

MAD
Local storm report, Jun 7, 1:46 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
146 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     Tstm Wnd Gst     1 S Jet                 36.65N 98.18W
06/07/2025  M58 MPH          Alfalfa            OK   Public

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM CDTSpecial Weather StatementOUNHarmon28 min
Jun 6, 8:26 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole18 hr
Jun 6, 8:27 PM CDTRiver Flood AdvisoryOUNWoodward41 hr
Jun 6, 8:44 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson31 min
Jun 6, 8:47 PM CDTRiver Flood WarningOUNKingfisher, Logan17 hr
Jun 6, 8:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa50 min
Jun 6, 9:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
Jun 6, 9:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita52 min
Jun 6, 9:44 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:14 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Roger Mills41 min
Jun 6, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Jun 6, 10:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Jun 6, 10:43 PM CDTHigh Wind WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman77 min
Jun 6, 10:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Jun 6, 11:16 PM CDTTornado WarningOUNCaddo, Canadian, Grady44 min
Jun 6, 11:24 PM CDTTornado WarningOUNBeckham, Roger Mills51 min
Jun 6, 11:44 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma20 min
Jun 6, 11:53 PM CDTRiver Flood WarningOUNGrant, Kay9 hr
Jun 7, 12:00 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward45 min
Jun 7, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma26 min
Jun 7, 12:02 AM CDTTornado WarningOUNBeckham, Roger Mills, Washita43 min
Jun 7, 12:11 AM CDTHigh Wind WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jun 7, 12:12 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Jun 7, 12:25 AM CDTTornado WarningOUNLogan9 min
Jun 7, 12:36 AM CDTSpecial Weather StatementOUNNoble24 min
Jun 7, 12:40 AM CDTSevere Thunderstorm WarningOUNBeckham, Kiowa, Washita31 min
Jun 7, 12:42 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward48 min
Jun 7, 12:58 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 7, 1:10 AM CDTTornado WarningOUNAlfalfa, Woods35 min
Jun 7, 1:12 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 1:17 AM CDTSpecial Weather StatementOUNEllis28 min
Jun 7, 1:20 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Grant, Kingfisher, Major40 min
Jun 7, 1:25 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Grant50 min
Jun 7, 1:30 AM CDTTornado WarningOUNAlfalfa, Grant30 min
Jun 7, 1:34 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant26 min
Jun 7, 1:40 AM CDTTornado WarningOUNAlfalfa, Grant35 min
Jun 7, 1:50 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills40 min
Jun 7, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Jun 7, 1:59 AM CDTTornado WarningOUNGrant, Kay14 min
Jun 7, 2:04 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGrant, Kay26 min
Jun 7, 2:12 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble33 min
Jun 7, 2:19 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jun 7, 2:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more43 min
Jun 7, 2:44 AM CDTSevere Thunderstorm WarningOUNKay16 min
Jun 7, 2:47 AM CDTSpecial Weather StatementOUNLogan, Payne28 min
Jun 7, 2:50 AM CDTAreal Flood AdvisoryOUNBeckham, Roger Mills, Washita3 hr
Jun 7, 3:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey26 min
Jun 7, 3:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kiowa, Washita47 min
Jun 7, 3:15 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne45 min
Jun 7, 3:23 AM CDTRiver Flood WarningOUNLogan11 hr
Jun 7, 3:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher37 min
Jun 7, 3:27 AM CDTRiver Flood AdvisoryOUNLogan, Payne17 hr
Jun 7, 3:55 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma35 min
Jun 7, 4:18 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 7, 4:21 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma24 min
Jun 7, 4:40 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma3 hr
Jun 7, 4:42 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole33 min
Jun 7, 5:10 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 5:15 AM CDTSpecial Weather StatementOUNHughes, Seminole45 min
Jun 7, 5:47 AM CDTFlash Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 9:06 AM CDTRiver Flood AdvisoryOUNGrant, Kay26 hr
Jun 7, 9:23 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 1:53 PM CDTRiver Flood AdvisoryOUNLogan21 hr
Jun 7, 1:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan55 hr
Jun 7, 2:04 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Jun 6, 9:27 PM CDTSpecial Weather StatementOUNKnox33 min
Jun 6, 10:07 PM CDTSpecial Weather StatementOUNKnox23 min
Jun 6, 11:08 PM CDTSpecial Weather StatementOUNBaylor37 min
Jun 6, 11:45 PM CDTSpecial Weather StatementOUNArcher, Baylor30 min
Jun 7, 2:19 AM CDTSpecial Weather StatementOUNFoard26 min
Jun 7, 2:26 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNFoard, Knox49 min
Jun 7, 2:41 AM CDTSpecial Weather StatementOUNHardeman34 min
Jun 7, 2:59 AM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger46 min
Jun 7, 3:28 AM CDTSpecial Weather StatementOUNWilbarger62 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.